ICD-10-CM FY2027 diagnosis code

T88.6XXS: Anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, sequela

Billable codeValid for dates of service October 1, 2026 to September 30, 2027

T88.6XXS is a billable ICD-10-CM diagnosis code for anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, sequela. It is specific enough to use on an insurance claim, a superbill or a Good Faith Estimate.

T88.6XXS questions

Is T88.6XXS a billable code?

Yes. T88.6XXS is a billable ICD-10-CM code and can be used on claims and superbills for dates of service from October 1, 2026 to September 30, 2027.

What does T88.6XXS mean?

T88.6XXS is the ICD-10-CM code for Anaphylactic reaction due to adverse effect of correct drug or medicament properly administered, sequela. It is in chapter 19, Injury, poisoning and certain other consequences of external causes (S00-T88).

Code titles come from the official ICD-10-CM files published by the CDC National Center for Health Statistics. Always check payer rules and the clinical record before billing.